# SDR 2003F00525

- Difficulty date: June 9, 2003
- Submitted: September 2, 2003
- Operation: Air carrier
- Aircraft: N507MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10077
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Part number: 6007300
- Condition: Malfunctioned
- Location: Nr 2 Brake
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ASH - FLT 6717 - PHX-FAT - AIRCRAFT RETURNED TO FIELD WITH NR 2 BRAKE TEMP WARNING MESSAGE.  MAINTENANCE APPLIED MEL 32-46-01.  AIRCRAFT CONTINUED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE BRAKE TEMP SENSOR.  (M)
